MathSciNet Relay Station
MathSciNet bibliographic data
MR1394735 (98a:39023) 39B12 (11A05 26A18)
Jarczyk, Witold On an equation of linear iteration. Aequationes Math. 51 (1996), no. 3, 303–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement